Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Reduction in penis size. On hypertension medication. Viagra not working. Solution?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 436 Questions
Question
Since I turned 50 my penis has reduced by half the size it was I am taking high blood pressure tablets can you tell me why and can it be fixed my doctor gave me a script for viagra but that had no affect at all please help.
Regards XXXXXXX
Posted Thu, 19 Apr 2012 in Men's Health
 
 
Answered by Dr. Radhika 2 hours later
Hi,
Thanks for the query.
There are several things that I would like to emphasize here:
a.      Normally a flaccid penis varies considerably in size, ranging from less than 5cm to over 10cm (2 to 5 inches).
b.     As men age, the deposition of fat over the pubic bone is the main reason for men reporting a shorter appearance in their penis. In fact, abdominal obesity and a deposition in fat over the pubic bone can make the penis appear shorter.
c.     Erectile dysfunction is an issue that needs to be addressed separately. A loss of interest in sexual activity with a decrease in testosterone can lead to this dysfunction.
Additionally, as I believe that more information can help a physician help a patient better, I would like to ask you how have you used Viagra in terms of dose, frequency. I would suggest that if this does not work for you, an alternative phosphodiesterase inhibitor be tried in consultation with your treating physician.
Hope I have answered your query. I will be available for follow up queries. Please accept my answer in case you have no follow up queries.

Wish you good health and speedy recovery.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor